# SDR GTIA2016041401519

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 22,942 hours, 10,521 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Row 11
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 11, DEF O2 MASKS DROPPED DURING LANDING, PASSENGER OXYGEN STORAGE, PASSENGER OXYGEN MODULES.  PERFORMED DROP TEST OF O2 MASK.  OPS CHECK GOOD.
